# SDR DALA2015012100522

- Difficulty date: January 20, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BORE ON RIB STA=XOS 136.421 AT RT SLAT PANEL NR 1. CORROSION ON RIB STA=XOS 136.421 WERE REMOVED, HOLES WERE MEASURED WITH FINAL I.D. 0.938", 4 EA, THEREFORE OUT LIMITS BLUE PRINT HOLE DIAMETER REPAIR BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 57-02, PAR 9.
